Please use this identifier to cite or link to this item:
Author(s): Ferreira, Manuel Alberto M.
Andrade, Marina
Date: Jun-2011
Title: An infinite servers nodes network in the study of a pensions fund
Volume: 1
Number: 2
Pages: 91-94
Reference: Ferreira, M. A. M., & Andrade, M. (2011). An infinite servers nodes network in the study of a pensions fund. International Journal of Latest Trends in Finance & Economic Sciences, 1(2), 91-94.
ISSN: 2047‐0916
Keywords: Pensions fund
Stochastic network
Tandem queues
Poisson process
Wald’s equation
Abstract: It is suggested a representation of a pensions fund through a stochastic network with two infinite servers nodes. This representation allows to deduce an equilibrium condition of the system with basis on the identity of the random rates, at which contributions arrive to the fund and pensions are paid by the fund, expected values.
Peerreviewed: Sim
Access type: Open Access
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
File Description SizeFormat 
article_hdl5616.pdf593,16 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.